Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Bleeding for some time after taking Unwanted 72, now no periods. Can you tell the reason?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
Question
Had intercourse with my gf on 6 th oct n took unwanted 72 she had periods on 14 oct.which was due after that she again got periods on 28 oct. again had intercourse on 28 oct.but this time with condom nd also had unwanted 72 again .and on the next due date i.e 28 nov.she had bleeding for 1/2 days n now 31 st dec still she's having no periods.... can u please tell me the reason....took two pregnancy strip tests on 17 dec. both were negative....pls help if she is preg m worried
Posted Sat, 14 Apr 2012 in Menstruation and Miscarriage
 
 
Answered by Dr. Radhika 27 minutes later
Hi,
Thanks for the query.

You have provided me with good information.

You had intercourse with your girl friend on October 28th during her periods. Also you were using a condom and she took Unwanted 72.

Practically, there is very rare possibility that women who have intercourse during periods can get pregnant, it makes even remote since you have used condom and she has taken Unwanted 72 tablets.

The reason she is having delayed periods is because of the medication. She had slight bleeding on 28th November which was her expected date. If she takes the medication frequently there will be disturbance in her normal cycles.

Normally Urine pregnancy tests are done 1 week after the expected date. She can repeat her Urine pregnancy test on 5 th of January and see the results. It is highly unlikely that she is pregnant, so do not worry.

If she does not get periods by 5 th you can show her to a Gynecologist who can examine her and provide her the right medication.

Hope I have answered your query. I will be available for follow up queries. Please accept my answer in case you have no follow up queries.

Regards,

Above answer was peer-reviewed by
 
Follow-up: Bleeding for some time after taking Unwanted 72, now no periods. Can you tell the reason? 40 minutes later
Can there be a possibility of getting pregnant due to intercourse on 06 oct. as she had periods twice after that....as on 14 oct. and on 28 oct......??? n with her body everything is normal....
 
 
Answered by Dr. Radhika 17 hours later
Hi,
Thanks for the follow up.

No, I do not think she would be pregnant due to intercourse on the 6th October as she got her periods twice on 14 th and 28 th October.

She can repeat her Urine pregnancy test on the 5th January and see the results. It is highly unlikely that she is pregnant, so do not worry.

Hope I have answered your query. I will be available for follow up queries. Please accept my answer in case you have no follow up queries.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions